American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32M05) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Ranee Brylinski and Bertram Kostant. Nilpotent orbits, normality and Hamiltonian group actions . J. Amer. Math. Soc. 7 (1994) 269-298. MR 1239505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Frances Kirwan. Intersection homology and torus actions . J. Amer. Math. Soc. 1 (1988) 385-400. MR 928263.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] C. De Concini, G. Lusztig and C. Procesi. Homology of the zero-set of a nilpotent vector field on a flag manifold . J. Amer. Math. Soc. 1 (1988) 15-34. MR 924700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1